Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 11, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 27, 2011, 2:38 PM EDT for Brantley County, Wayne County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 2:38 PM EDT (18:38 UTC)
- Expired
- Mar 27, 2011, 3:17 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 102 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 2:40 PM EDT | HAIL 1.75 | 3 W Hortense, GA | GOLF BALL SIZE HAIL LASTED FOR 7 MINUTES AND COMPLETELY COVERED THE GROUND. |
| Mar 27, 2:45 PM EDT | TSTM WND DMG | Hortense, GA | NUMEROUS TREES WERE REPORTED DOWN IN HORTENSE...INCLUDING 2 LARGE OAK TREES DOWN ON CHURCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 9:55 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
273
WUUS52 KJAX 271838
SVRJAX
GAC025-305-271930-
/O.NEW.KJAX.SV.W.0011.110327T1838Z-110327T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT SUN MAR 27 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 330 PM EDT
* AT 238 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 22 MILES WEST OF MOUNT PLEASANT...OR 7 MILES EAST OF
PATTERSON...AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3153 8166 3150 8164 3147 8161 3141 8165
3140 8169 3137 8170 3136 8169 3126 8176
3130 8198 3131 8197 3131 8200 3136 8204
3139 8204 3141 8204
TIME...MOT...LOC 1838Z 274DEG 31KT 3135 8201
$$
SHULER2 follow-up statements
204
WWUS52 KJAX 271909
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT SUN MAR 27 2011
GAC025-305-271930-
/O.CON.KJAX.SV.W.0011.000000T0000Z-110327T1930Z/
BRANTLEY GA-WAYNE GA-
309 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EXTREME SOUTHEASTERN WAYNE AND NORTHEASTERN BRANTLEY COUNTIES...
AT 309 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
EXTREME NORTHEASTERN BRANTLEY COUNTY...OR 14 MILES SOUTH OF GARDI...
MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.
&&
LAT...LON 3135 8170 3134 8170 3134 8171 3128 8174
3131 8186 3136 8183 3137 8170 3136 8169
TIME...MOT...LOC 1909Z 268DEG 25KT 3133 8169
$$
ZAPPE500
WWUS52 KJAX 271917
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EDT SUN MAR 27 2011
GAC025-305-271925-
/O.CAN.KJAX.SV.W.0011.000000T0000Z-110327T1930Z/
BRANTLEY GA-WAYNE GA-
317 PM EDT SUN MAR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN WAYNE AND
NORTHEASTERN BRANTLEY COUNTIES IS CANCELED...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
THUNDERSTORM PROMPTING THE SEVERE THUNDERSTORM WARNING HAD EXITED
WAYNE AND BRANTLEY COUNTIES AND WEAKENED...THUS THE WARNING HAS BEEN
CANCELED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.
LAT...LON 3135 8170 3134 8170 3134 8171 3128 8174
3131 8186 3136 8183 3137 8170 3136 8169
TIME...MOT...LOC 1915Z 268DEG 25KT 3133 8164
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:24 PM EDT, 14 minutes earlier.
Area forecast discussion, Mar 27, 2:24 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT SUN MAR 27 2011
...SEVERE TSTM WATCH NUMBER 68 EXPANDED TO INCLUDE ALL OF SE GA
AND ADJACENT NEAR SHORE COASTAL WATERS...
.SYNOPSIS...TSTMS DEVELOPING IN WARM SECTOR S OF QUASI-STATIONARY
FRONT OVER S CENTRAL GA. 2000+ J/KG CAPES AND HIGH BULK SHEAR
ALLOWING FOR SEVERE STORM DEVELOPMENT WITH SOME TORNADIC
SUPERCELLS. HAVE EXPANDED EXISTING SVR TSTM WATCH #68 TO THE COAST
AND NEAR SHORE COASTAL WATERS IN SE GA.
.SHORT TERM...HAVE CONTINUED PREVIOUS FORECAST PHILOSOPHY OF
HIGHEST POPS OVER SE GA THRU THE EVENING WITH DAMAGING WINDS AND
LARGE HAIL MENTIONED IN ZONES. WILL UPDATE HWO SHORTLY FOR WATCH
EXPANSION.
NAM INDICATING MORE S PUSH WITH COLD AIR BEHIND FRONT FOR
MON...AND HAVE LEANED MORE IN THIS DIRECTION WITH COOLER TEMPS
ESPECIALLY FOR SE GA AND COASTAL AREAS OF EXTREME NE FL. LATER
SHIFTS CAN ADJUST FURTHER IF NECESSARY.
.LONG TERM...HAVE LEFT THE EXTENDED FORECAST NEARLY UNCHANGED. DID
MAKE SOME MINOR TWEAKS TO TEMPS. LATEST MEX GUIDANCE CLOSER TO
NORMAL FOR FORECAST LOWS FRI THRU SUN...AND WILL NEED TO SEE IF
THIS TREND CONTINUES.
&&
.AVIATION...MOSTLY VFR CONDITIONS EXPECTED TONIGHT. SSI MOST LIKELY
TO BE AFFECTED BY THUNDERSTORMS WITH STRONG WINDS MAINLY BETWEEN 21Z
AND 00Z. HAVE VCTS IN NE FL TAFS ALSO.
&&
.MARINE...SOUTHWEST FLOW WILL BECOME NE LATE TONIGHT OVER GA WATERS
AND MONDAY OVER NE FL WATERS AS COLD FRONT MOVES DOWN THE COAST.
USED NAM12 WINDS WHICH ARE A LITTLE FASTER THAN GFS WITH FRONTAL
POSITION. NO HEADLINES NEEDED.
&&
.FIRE...WILL ISSUE RED FLAG WARNING FOR PARTS OF NE FL DUE TO RH'S
FALLING INTO THE LOWER 30S AND WINDS AROUND 15 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 69 49 70 / 60 40 20 20
SSI 60 67 53 67 / 40 40 20 20
JAX 62 75 55 71 / 40 50 30 20
SGJ 64 74 59 71 / 40 60 30 30
GNV 62 79 58 76 / 50 70 30 20
OCF 62 80 61 79 / 50 70 40 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FOR ST. JOHNS-FLAGLER-MARION-PUTNAM-ALACHUA
TIL 7 PM EDT.
GA...NONE.
AM...NONE.
&&
CARROLL/ZIBURA/SHULER/WALKERHazardous weather outlook, Mar 27, 2:30 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT SUN MAR 27 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 230 PM EDT SUN MAR 27 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH NUMBER 68 IN EFFECT UNTIL 5 PM FOR ALL OF SOUTHEAST GEORGIA... ...SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST GEORGIA AND EXTREME NORTHEAST FLORIDA TODAY... ...AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA... LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY WITH A COLD FRONT SAGGING SOUTH TOWARD THE AREA. SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS SOUTHEAST GEORGIA AND EXTREME NORTHEAST FLORIDA... WITH THE BEST CHANCE OF STORMS ACROSS SOUTHEAST GEORGIA. SOME STORMS MAY BECOME SEVERE BY AFTERNOON AND CONTINUE INTO THE EVENING... MAINLY NORTH OF THE INTERSTATE 10 CORRIDOR. WIND GUSTS OVER 60 MPH AND HAIL OVER ONE INCH IN DIAMETER ARE POSSIBLE ALONG WITH FREQUENT LIGHTNING STRIKES. THE SEVERE THUNDERSTORM WATCH HAS BEEN EXPANDED FOR ALL OF SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ISOLATED TORNADOES ARE ALSO POSSIBLE. AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA DUE TO SEVERAL ONGOING WILDFIRES. THE SOUTHWEST WINDS WILL BLOW THE SMOKE TOWARD THE NORTHEAST. WINDS MAY BE LOCALLY STRONG AND VARIABLE IN AND NEAR THUNDERSTORMS WHICH MAY AT TIMES PUSH THE SMOKE IN OTHER DIRECTIONS. USE CAUTION WHEN DRIVING ACROSS SOUTHEAST GEORGIA AS VISIBILITIES MAY BE REDUCED. REFER TO THE SPECIAL WEATHER STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A SERIES OF FAST MOVING DISTURBANCES COMING IN FROM THE GULF OF MEXICO WILL BRING A CONTINUED CHANCE OF THUNDERSTORMS FOR MUCH OF NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA WITH SELF-ACTIVATION REQUESTED IN EXTREME NORTH FLORIDA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/SEC
In the hours before
Local storm report, Mar 27, 9:08 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
908 AM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM WILDFIRE 10 NW HOMERVILLE 31.13N 82.89W
03/27/2011 CLINCH GA PARK/FOREST SRVC
ARABIA BAY WILDFIRE REACHED 12975 ACRES INCLUDING
PORTIONS OF THE COMMUNITY OF BERRY PATCH AND THE CITY OF
HOMERVILLE. MANY RESIDENTIAL AND COMMERCIAL STRUCTURES
WERE THREATENED AND EVACUATIONS WERE UNDERWAY.
1200 AM WILDFIRE 3 SSW BROXTON 31.58N 82.91W
03/27/2011 COFFEE GA PARK/FOREST SRVC
MOSELEY ROAD WILDFIRE REACHED 1595 ACRES.
1200 AM WILDFIRE 3 ESE NICHOLLS 31.50N 82.59W
03/27/2011 BACON GA PARK/FOREST SRVC
SESSOMS COMMUNITY WILDFIRE REACHED 13600 ACRES ACROSS
SOUTHWEST BACON AND NORTHERN WARE COUNTIES. THE FIRE WAS
40 PERCENT CONTAINED.
1200 AM WILDFIRE SE WAVERLY 31.09N 81.72W
03/27/2011 CAMDEN GA PARK/FOREST SRVC
MARY FIELDS PLANTATION WILDFIRE SOUTHWEST OF KINGSLAND
REACHED 2500 ACRES. THE FIRE IS MOSTLY IN MARSHY AREAS
AND IS 20 PERCENT CONTAINED.
&&
CARROLLSpecial weather statement, Mar 27, 1:22 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 PM EDT SUN MAR 27 2011
GAZ132-134-149-150-271800-
ATKINSON-BACON-COFFEE-WARE-
122 PM EDT SUN MAR 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
ATKINSON...NORTHWESTERN WARE...SOUTHERN COFFEE AND BACON COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM
EDT...
AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM BICKLEY TO 4 MILES
NORTHWEST OF PEARSON...MOVING EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NICHOLLS...PEARSON...
BICKLEY...ALMA AND NEW LACY THROUGH 200 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3165 8243 3153 8223 3143 8236 3144 8240
3141 8242 3140 8240 3135 8248 3124 8302
3127 8305 3133 8307 3136 8311 3140 8315
TIME...MOT...LOC 1722Z 261DEG 22KT 3143 8258 3134 8288
SHULERSpecial weather statement, Mar 27, 2:34 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT SUN MAR 27 2011
GAZ136-152-153-271915-
BRANTLEY-INLAND GLYNN-WAYNE-
234 PM EDT SUN MAR 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRANTLEY...SOUTHERN WAYNE AND NORTHWESTERN GLYNN COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF HORTENSE...OR 4 MILES
SOUTHEAST OF PATTERSON...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HORTENSE...THALMANN...
MOUNT PLEASANT AND EVERETT THROUGH 315 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.
LAT...LON 3150 8164 3148 8161 3143 8159 3120 8161
3133 8200 3145 8205 3153 8166
TIME...MOT...LOC 1834Z 274DEG 31KT 3135 8205
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:22 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon | 38 min |
| Mar 27, 1:55 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Pierce, Ware | 20 min |
| Mar 27, 2:05 PM EDT | Tornado Warning | JAX | Pierce | 40 min |
| Mar 27, 2:34 PM EDT | Special Weather Statement | JAX | Wayne | 41 min |
| Mar 27, 2:40 PM EDT | Special Weather Statement | JAX | Clinch | 50 min |
| Mar 27, 2:48 PM EDT | Special Weather Statement | JAX | Bacon | 42 min |
| Mar 27, 3:15 PM EDT | Special Weather Statement | JAX | Glynn | 45 min |
| Mar 27, 3:44 PM EDT | Special Weather Statement | JAX | Appling | 46 min |
| Mar 27, 3:47 PM EDT | Special Weather Statement | JAX | Jeff Davis | 43 min |
| Mar 27, 3:54 PM EDT | Special Weather Statement | JAX | Clinch | 51 min |
| Mar 27, 4:01 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 13 min |
| Mar 27, 4:26 PM EDT | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Mar 27, 4:29 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 33 min |
| Mar 27, 5:00 PM EDT | Special Weather Statement | JAX | Appling | 30 min |
| Mar 27, 5:20 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 40 min |
| Mar 27, 5:23 PM EDT | Special Weather Statement | JAX | Jeff Davis | 52 min |
| Mar 27, 5:26 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 39 min |
| Mar 27, 5:48 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Coffee, Jeff Davis, Wayne | 87 min |
| Mar 27, 7:23 PM EDT | Special Weather Statement | JAX | Clinch | 52 min |
| Mar 27, 7:34 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 96 min |
| Mar 27, 7:46 PM EDT | Special Weather Statement | JAX | Charlton | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.